Items where author is "Rodríguez Luján, Luis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Rodríguez Luján, Luis and Larrañaga Múgica, Pedro María and Bielza Lozoya, María Concepción (2016). Frobenius norm regularization for the multivariate von Misses distribution. "International Journal of Intelligent Systems", v. 32 (n. 2); pp. 153-176. ISSN 0884-8173. https://doi.org/10.1002/int.21834.

Rodríguez Luján, Luis (2015). Caracterización y simulación de arborizaciones dentríticas con redes bayesianas incluyendo variables angulares. Thesis (Master thesis), E.T.S. de Ingenieros Informáticos (UPM).

Rodríguez Luján, Luis and Bielza Lozoya, María Concepción and Larrañaga Múgica, Pedro María (2015). Regularized multivariate von Mises distribution. In: "XVI Conferencia de la Asociación Española para la Inteligencia Artificial", 09-12 Nov 2015, Albacete, España. ISBN 978-3-319-24597-3. pp. 25-35. https://doi.org/10.1007/978-3-319-24598-0_3.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM